# SDR TWAA0006410

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN AFT CARGO COMPT FOUND CRACKS IN FLOOR SUPPORT ON FORMER AT STA 889, LONGERON 29R TO 28R.  REMOVED FLOOR SUPPORT, STOP DRILLED AND HAD IT WELDED PER SSRM 53-00-16.  TREATED PER SRM 51-10-30.  REINSTALLED USING ORIGINAL TYPE HARDWARE.
